# SDR GLBA2003057

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 17,685 hours, 24,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ILLUM IN FLIGHT, CLEANED CARGO DOOR SWITCHES PERFORMED ADJUSTMENT PROCEDURES OPS CHECKED GOOD.
